Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itchy rash on bikini line, skin discoloration. Taken medication. No relief. Treatment?

Hi.. I recently had a rash on my bikini line which was so itchy that I couldn t help but scratch it. Over time it went away however the skin went a darker colour and went really dry until it came back it is now so bad that I have ripped the skin from it being so painfully itchy. At times I noticed it feels like it sweats almost after I scratch it. I have tried a few creams but it often just takes the pain away from the scratching for a little while. Even when I have a warm shower I feel like the water sets it off even more to itch.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think it is tinea corporis .it is a fungal infection caused by superficial fungi called presents as itchy erythematous annular lesions with central occurs especially in folds where accumilation of moisture is more.and skin becomes darker in the infected area due to repeated can be cured by atarax 25 mg at night.terbinafine 250 mg for 14 days and application of terbinafine ointment can cure it
Answered: Tue, 1 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor